# SDR CALA2025073007107

- Difficulty date: July 30, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N76528
- Make and model: Boeing 737824
- Aircraft serial: 31663
- Aircraft time: 44,788 hours, 15,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M2335 REQUIRES REPLACEMENT.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK M2335 IAW AMM 33-51-06.  PERFORMED EMERGENCY LIGHTS-OPERATIONAL TEST IAW AMM 33-51-00-710-801. OPS CHECK GOOD/TEST PASSED.
